# SDR ASOA2013031103125

- Difficulty date: January 23, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,749 hours, 17,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ACCESS PANEL 192BB & 191BB CENTER NUTPLATE CHANNEL CORRODED IN SEVERAL AREAS.  BLENDED CORROSSION FROM CENTER TEE CHANNEL STRUCTURE REF 51-12-00-001-001-A01.  DAMAGE BEYOND ALLOWABLE LIMIS IAW SRM 53-82-55-101-001-A01.
